# SDR JGVR20250331001

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA OF THE RIGHT WING LOWER SKIN JUST OUTBOARD OF THE MAIN JACKPOINT BY BLENDING AREA, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, CLEANING, TREATING, AND PRIMING REPAIR AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
